# SDR 20000426SH012

- Difficulty date: April 6, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6110 · Propeller Assembly
- Part: Rod
- Part number: D60711
- Part serial: B1837
- Condition: Damaged
- Location: Pitch Change
- Component: Propeller Assembly, Hartzl
- Component part number: D60711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL PROCESS, MAG PARTICLE INSPECTION REVEALED AN INDICATION AT THE BASE OF THE PISTON NUT THREADS.  INDICATION WAS DETERMINED TO BE AN INCLUSION IN THE BASE MATERIAL.  (X)
